# SDR IPXA13M78455

- Difficulty date: May 3, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 50,559 hours, 2,637 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, CRACK IN LIGHTNING HOLE FWD LOWER SIDE OF R3 DOOR FRAME AT BS 1254.  REPAIRED LIGHTNING HOLE AT FWD LOWER SIDE OF R3 DOOR IAW SRM 53-40-15, REPAIR 3, FIG 201.
